# SDR MWEA98234

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 6 SLAT TRACK RIB ON THE RIGHT WING WAS FOUND TO BE GOUGED.  THE DAMAGED RIB WAS REMOVED AND A NEW ONE FABRICATED AND INSTALLED.
